# SDR P5CA2016021400033

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,405 hours, 18,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN A/C POWER IS SHUTOFF.    EMERGENCY LIGHTS SWITCH WAS IN OFF.  REPLACED EMERGENCY LIGHT SWITCH IAW WDM 33-51-11.  SYSTEM OPS CHECKED GOOD IAW AMM 33-51-00.
